Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 22, NWS Green Bay, WI

June 10, 2016Langlade County, Lincoln County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 10, 2016, 4:50 PM CDT for Langlade County, Lincoln County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2016, 4:50 PM CDT (21:50 UTC)
Expired
Jun 10, 2016, 5:30 PM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Langlade County, WI, Lincoln County, WI

The radar

The Green Bay radar (KGRB), 141 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:14 PM CDTTSTM WND DMGSummit Lake, WITREES ON POWER LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:44 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

310 
WUUS53 KGRB 102150
SVRGRB
WIC067-069-102230-
/O.NEW.KGRB.SV.W.0022.160610T2150Z-160610T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
450 PM CDT FRI JUN 10 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  EASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 530 PM CDT

* AT 448 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WOODBORO TO NEAR NEW WOOD WILDLIFE AREA...MOVING
  EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PEARSON AROUND 540 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HEAFFORD JUNCTION...JEFFRIS...BRYANT...ORMSBY...KEMPSTER...ELCHO...DOERING...
IRMA...BILL CROSS RAPIDS WILDLIFE AREA AND POST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR AREA LAKES...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT 
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY 
LIGHTNING. MOVE TO SAFE SHELTER NOW!  DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4555 8970 4555 8943 4547 8942 4546 8893
      4510 8903 4511 8922 4512 8923 4513 9002
      4520 9005
TIME...MOT...LOC 2148Z 264DEG 54KT 4555 8945 4523 8990 

HAIL...1.00IN
WIND...70MPH
 
$$

ECKBERG
1 follow-up statement
639 
WWUS53 KGRB 102200
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT FRI JUN 10 2016

WIC067-069-102230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-160610T2230Z/
LANGLADE WI-LINCOLN WI-
500 PM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN LANGLADE AND SOUTHEASTERN LINCOLN COUNTIES...

AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF PARRISH TO NEAR COUNCIL GROUNDS
STATE PARK...MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  ANTIGO AROUND 530 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
JEFFRIS...BRYANT...ORMSBY...KEMPSTER...ELCHO...DOERING...IRMA...BILL CROSS
RAPIDS WILDLIFE AREA...POST LAKE AND DUDLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4555 8959 4555 8943 4547 8942 4546 8893
      4510 8903 4511 8922 4512 8923 4520 8991
      4528 8996
TIME...MOT...LOC 2159Z 273DEG 61KT 4551 8931 4518 8981 

HAIL...0.75IN
WIND...70MPH
 
$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:52 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 10, 2:52 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
252 PM CDT FRI JUN 10 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight
Issued at 248 PM CDT Fri Jun 10 2016

Latest radar trends show line of convection extending from eastern
Lake Superior southeast to near MSP around mid-afternoon. Thus far
convection along this line has remained fairly tame, especially
the portion of the line over southern Minnesota where CAP appears
to be hindering convective development. Convection is still
expected to become more robust over far NW Wisconsin in the next
hour or two, in the vicinity of the approaching cold front, where
the front is likely becoming locally enhanced by the Lake Superior
influence and where upper dynamics is stronger ahead of
approaching shortwave impulse. Northern Wisconsin is also in a
more favorable deep layer shear environmet with values in the 30
to 35 kt range. Although latest model guidance has back off a bit
on the intensity of the convection into early evening, still feel
convection will continue to intensify and rapidly grow upscale in
quasilinear MCS, then drop southeast across the forecast area
early this evening. Radar trends and most recent model guidance
also suggests a faster progression of the convection through the
area this evening. Now expect MCS to be south of the forecast area
by 04 UTC. Combination of deep layer shear and instablity still
suggest portion of the MCS to produce large hail and damaging
winds. Also potential for an isolated tornado especially early
where more discrete convection will exist, particulary near the
triple point over northwest Wisconsin where more favorable low-
level shear profiles exist and perhaps near warm front pushing
into northwest Wisconsin. Will continuie to monitor closely next
few hours.

.LONG TERM...Saturday Through Friday
Issued at 248 PM CDT Fri Jun 10 2016

Heat/humidity to linger Saturday until CAA kicks in after post-
frontal trof moves through during day. Small chance for a storm
to develop along surface trof in the afternoon across east-central
Wisconsin. Winds quickly shift N-NNE with backdoor cold front
potential late in day near Lake Michigan.

A little more confidence in long term as medium- and long- range
models come into better agreement, particularly the 10/12Z GFS and
ECMWF. Even a meandering cut-off low is forecast by both models to
affect Wisconsin by the end of the forecast period.

Until then, area is just east of upper level ridge axis. Occasional
ripples over the ridge will bring chances for convection.

Temperature forecast for this period is a blend of best performing
guidance.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1248 PM CDT Fri Jun 10 2016

A warm front will continue to push northward across the state this
afternoon, while a cold front will approach from Minnesota this
evening. An area of showers and thunderstorms over northwest
Wisconsin is expected to congeal into a large quasilinear
convective complex by 20 UTC this afternoon and then quickly move
southeast across the forecast area this evening. Current thinking
is that the convective system will be south of the forecast area
by 04 or 05 UTC. An area of mfvr cigs/vsbys will accompany the
thunderstorms, along with brief wind gusts to 35 to 40 kts. The
convective system is expected to first impact RHI in the 20 to 22
UTC time frame, then CWA/AUW and GRB TAF sites in the 00 to 03 UTC
time frame. Some patchy fog is also expected late tonight behind
the area of showers and thunderstorms given the abundant low level
moisture, with the lowest visibility/ceilings expected over
central and northern Wisconsin after 08 UTC.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ESB
LONG TERM......JKL
AVIATION.......ESB
Hazardous weather outlook, Jun 10, 2:42 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CDT FRI JUN 10 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
242 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL PRODUCE
THUNDERSTORMS LATE THIS AFTERNOON INTO THE EARLY EVENING.
SOME OF THE STORMS LATE THIS AFTERNOON ARE LIKELY TO BE SEVERE
AND PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO
POSSIBLE. AN ISOLATED TORNADO IS ALSO POSSIBLE ESPECIALLY OVER
CENTRAL WISCONSIN EARLY IN THE EVENING. THE STORMS SHOULD MOVE OUT
OF THE FORECAST AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THE SMALL CHANCE OF A THUNDERSTORM WILL CONTINUE OVER PARTS OF
EASTCENTRRAL WISCONSIN ON SATURDAY...BUT THE PROBABLITY OF SEVERE
WEATHER IS LOW. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL AND
GUSTY WINDS LATE IN THE AFTERNOON MAINLY SOUTH OF A LINE FROM
MANITOWOC TO WISCONSIN RAPIDS.

CONSIDERABLE UNCERTAINTY EXISTS CONCERNING TEMPERATURES AND
HUMIDITY LEVELS SATURDAY...MAINLY DUE TO QUESTIONS ABOUT THE
AMOUNT AND LOCATION OF THUNDERSTORM ACTIVITY TONIGHT INTO
SATURDAY MORNING. IF STORMS TONIGHT REMAIN LIMITED IN
COVERAGE...THE COMBINATION OF VERY WARM TEMPERATURES AND HIGH
HUMIDITIES SATURDAY COULD RESULT IN CONDITIONS HAZARDOUS FOR
STRENUOUS OUTDOOR ACTIVITIES. BE SURE TO MONITOR LATER FORECASTS
IF PLANNING OUTDOOR ACTIVITIES ON SATURDAY.

STORMS ARE POSSIBLE AGAIN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-111945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
242 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME STROMS MAY BECOME SEVERE
LATE THIS AFTERNOON AND EVENING, AND PRODUCE DAMAGING WINDS AND
LARGE HAIL.

AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP THIS MORNING ON LAKE
MICHIGAN, AND MAY CAUSE NAVIGATION PROBLEMS FOR BOATERS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY. SEVERE WEATHER IS
NOT EXPECTED.

THE CHANCE OF THUNDERSTORMS WILL RETURN EARLY NEXT WEEK.

ESB/JKL

In the hours before

Special weather statement, Jun 10, 3:16 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT FRI JUN 10 2016

WIZ005-010-018-102115-
LINCOLN-ONEIDA-VILAS-
316 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VILAS...ONEIDA AND
NORTHERN LINCOLN COUNTIES...

AT 315 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BESSEMER TO 13 MILES SOUTH OF WINTER.
MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
LARGE HAIL.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...PHELPS...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI AND SQUIRREL LAKE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4614 8910 4610 8899 4528 8959 4538 9004
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 2015Z 282DEG 36KT 4648 9008 4564 9092

EB
Local storm report, Jun 10, 4:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     MANITOWISH WATERS       46.13N 89.88W
06/10/2016                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN IN THE WESTERN PART OF THE COUNTY. ALSO PEA
            SIZE HAIL.

&&
Local storm report, Jun 10, 4:25 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
425 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     MINOCQUA                45.86N 89.69W
06/10/2016                   ONEIDA             WI   LAW ENFORCEMENT

            LARGE TREES DOWN, SOME ON A BUILDING. TIME ESTIMATED.

&&
Local storm report, Jun 10, 4:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     TRIPOLI                 45.55N 90.00W
06/10/2016                   LINCOLN            WI   TRAINED SPOTTER

            A COUPLE TREES ON POWER LINES.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:22 AM CDTSpecial Weather StatementGRBWaushara38 min
Jun 10, 5:33 AM CDTSpecial Weather StatementGRBBrown, Manitowoc87 min
Jun 10, 3:16 PM CDTSpecial Weather StatementGRBLincoln, Oneida, Vilas59 min
Jun 10, 3:37 PM CDTSevere Thunderstorm WarningGRBVilas38 min
Jun 10, 3:51 PM CDTSevere Thunderstorm WarningGRBOneida54 min
Jun 10, 4:11 PM CDTSevere Thunderstorm WarningGRBVilas49 min
Jun 10, 4:16 PM CDTSevere Thunderstorm WarningGRBLincoln59 min
Jun 10, 4:22 PM CDTSevere Thunderstorm WarningGRBOneida32 min
Jun 10, 4:45 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette, Oneida, Vilas45 min
Jun 10, 5:09 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oconto66 min
Jun 10, 5:28 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette47 min
Jun 10, 5:29 PM CDTSevere Thunderstorm WarningGRBLincoln12 min
Jun 10, 5:38 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood51 min
Jun 10, 5:41 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto49 min
Jun 10, 5:51 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano54 min
Jun 10, 6:08 PM CDTSevere Thunderstorm WarningGRBMarathon37 min
Jun 10, 6:21 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood54 min
Jun 10, 6:30 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto30 min
Jun 10, 6:43 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano47 min
Jun 10, 6:52 PM CDTSevere Thunderstorm WarningGRBWaushara39 min
Jun 10, 6:53 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano37 min
Jun 10, 6:58 PM CDTSpecial Marine WarningGRB92 min
Jun 10, 6:59 PM CDTSevere Thunderstorm WarningGRBShawano, Waupaca61 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.